Second-order necessary optimality conditions for a discrete optimal control problem

Z. T. Mingaleeva, I. A. Shvartsman

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We obtain second-order necessary optimality conditions for a discrete optimal control problem. These conditions are proved without the a priori assumption of the differentiability of the right-hand side of the control system with respect to the variable corresponding to the control parameter and under general constraints on control.

Original languageEnglish (US)
Pages (from-to)1643-1649
Number of pages7
JournalDifferential Equations
Volume50
Issue number12
DOIs
StatePublished - Jan 1 2014

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'Second-order necessary optimality conditions for a discrete optimal control problem'. Together they form a unique fingerprint.

  • Cite this